# SDR SWIA2024120301319

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C11
- Aircraft serial: 10148
- Aircraft time: 42,345 hours, 32,426 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEEOFF ENGINE 1 VIBRATION WAS AT 3.9 COMPLIED WITH QRHDECENDED AS REQUIRED. WHEN REACHED 12K FEET IDLE POWER, VIBES RETURN TO THE NORMAL RANGE. DECLARED AN EMERGENCY DID NOT LAND OVERWEIGHT   (FLIGHT 4290 - FILED CLOSED)    INSPECTED THE LH ENGINE FAN BLADES FOR STIFFNESS IN REF TO CRJ 550  AMM 72-21-02. NO DEFECTS NOTED. PERFORMED ENGINE VIBRATION CHECKS IN ACCORDANCE WITH AMM 71-00-00-720-806. LH ENG SHOWED .4 AND RH ENGINE SHOWED .6 AT POWER. OPS CHECK GOOOD; AIRCRAFT GOOD FOR SERVICE. MCO CREATED FOR FURTHER T/S FOR HIGH TORQUE PINS IN 15 FC OR LESS.
